# SDR ASOA04974

- Difficulty date: December 6, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LOWER WING PLANKS AT WS 148.019 LT/RT WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE LOWER WING PLANKS AT WS 148.019 LHS/RHS IAW ASA EO 600-57-0134A.  (M)
